

DRAFT - V.7

JOINT COUNCILS MEETING AGENDA

WEDNESDAY, OCTOBER 4TH, 2017 8:30 A.M. – 4:30 P.M. ADT

DELTA PRINCE EDWARD HOTEL

MEETING ROOM: GRAY BALLROOM

Breakfast: 7:30 a.m. - 8:25 a.m. - Steeves McGee

#	TIME	JOINT COUNCILS PRIORITY / TOPIC	OBJECTIVE	ACTION	LEADS
1	8:30 – 8:45 a.m.	Administrative Matters	A) Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC Co-Chairs: Natasha Clarke, NS ESDC/Service Canada
	(15 min)		B) Approval of Record of Decision from February 22 nd , 2017 inperson meeting, Ottawa (TAB 1A)	For approval	PSCIOC Co-Chairs: Sandra Cascadden, NS
			C) Acceptance of October 4 th , 2017 meeting agenda (TAB 1B)	For approval	Alex Benay, TBS
2	8:45 – 12:00 p.m.	Priority: DIGITAL STRATEGY:	Framework Working Group – (TABS 2A to 2C) Vision: Enabling World Class Public Service Through Co-creation and Collaboration. Call to Action: Focus and Acceleration to Enable Digital Government for Canadians.		Framework Working Group Co-Chairs: Natasha Clarke, NS Sophia Howse, BC



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



<u>Item A:</u> 8:45 –	Objectives: A) Context setting – update on FWG Action Items from February	For discussion /	
8:55 a.m.	meeting.	decision	
Item B:	B) Presentation/Workshop(s) on each of the Joint Councils' priorities:		
8:55 – 9:30 a.m.	i) <u>Client Centric Services:</u> Discussion/Workshop on Roadmap / activities related to the Client Centric Services priority		Bev Dicks, BC Annette Vermaeten, ESDC/Service Canada
9:30 – 10:05 a.m.	ii) <u>Digital Strategy:</u> Discussion/Workshop on Roadmap / activities related to the Digital Strategy priority		Guy Gordon, MB Sean McLeish, YT
Break: 10:05 – 10:20 a.m.	BREAK		
10:20 – 10:55 a.m.	 iii) <u>Digital Identity:</u> Discussion/Workshop on Roadmap / activities related to the Digital Identity priority 		Jackie Stankey, AB Ian Bailey, BC
10:55 – 11:15 a.m.	 IMSC: Progress report on the current work of the Identity Management Sub-Committee (IMSC) related to the Pan- Canadian Trust Framework and ongoing collaboration with DIACC. 		Rita Whittle, IMSC Co-Chair (via teleconference)
<u>Item C:</u> 11:15 – 11:40 a.m.	C) Discussion / approval of Framework Working Group recommendations and next steps		FWG Co-Chairs
<u>Item D:</u> 11:40 – 12:00 p.m.	D) Discussion on the future role of the Framework Working Group		FWG Co-Chairs



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
3	1:00 – 1:45 p.m. (45 min)	Priority - DIGITAL IDENTITY:	CDI Proof-of-Concept of FPT Pilots (TAB 3) Objective: Progress report on "Proof-of-Concept" FPT pilot projects to test key CDI design elements and demonstrate business value in the short term.		For discussion and feedback	CDI Co-Chairs Robert Frelich, ESDC Arlene Williams, NS Jackie Stankey, AB
4	1:45 – 2:45 p.m. (60 min)	Priority – DIGITAL IDENTITY:	Case Study - Blockchain Proof-of-Concept (TAB 4) Objective: A) Presentation on Blockchain 101 B) Proof-of-Concept between the Ontario Government, Federal Government and the City of Toronto to use the Blockchain to facilitate data sharing related to restaurant registration and licensing between the three levels of government.		For information	Presenters: Bev Hawton, A/Deputy Minister, ON Natalie McGee, ISED Kevin Armstrong, Partner, Deloitte Digital
	2:45 – 3:15 p.m. (30 min)		EXTENDED BREAK Afternoon break will take place outdoors.			
5	3:15 – 3:45 p.m. (30 min)	Priority – CLIENT CENTRIC SERVICES	Death Notification Working Group – (TAB 5) Objectives: Progress report on the development of Phase II of the Death Registration and Notification Blueprint. Phase II: Shift from examining back-end processes to focus on improving client experience when reporting a death.		For discussion and feedback	Death Notification Working Group Co-Chairs: Ron Hinshaw, BC Anne Matthews, ON Anik Dupont, Service Canada (via teleconference)
6	3:45 – 4:15 p.m. (30 min)		Joint Councils' Research Committee - (TAB 6) Objectives:	•	For feedback	Research Committee Co-Chairs: Guy Gordon, MB



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes

Conseil des DPI du secteur public Conseil de la prestation des services du secteur public

THE PROPERTY OF STREET			
ated to:	House of the	/ decision	Richard Dalpé, TBS

			 Progress report related to: Development of a research repository / sharing platform Monthly Reports Media monitoring newsletter/daily briefing 	/ decision	Richard Dalpé, TBS (via teleconference)
7	4:15 – 4:30 p.m. (15 min)	Other Business:	 Other Business: A) Joint Councils Action Items from previous meetings (TAB 7A) B) Discussion on location of future winter meetings of the Councils -Toronto (fixed location) or alternate between Toronto and Ottawa C) Update Reports from Joint Councils' Sub-Committees and Working Groups: Privacy Sub-Committee (TAB 7B) Open Data and Information Working Group (TAB 7C) Service Mapping Sub-Committee (TAB 7D) D) Next in-person meeting of the Joint Councils: February 21st, 	 For information For Decision For information 	Co-Chairs
	4:30 p.m.		2018, Toronto, ON Adjournment of Joint Councils Meeting		
	5:50 p.m.		Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue).		

OFFICIAL JOINT COUNCILS DINNER

6:00 - 9:00 p.m. ADT

Celebration of Canada's 150th Anniversary of Confederation

Confederation Centre of the Arts - Memorial Hall



Reception: 6:15 – 6:50 p.m.
Official Dinner: 7:00 – 9:00 p.m.

Business Attire

Confederation Centre of the Arts

Located in historic Charlottetown. In 1964 each province and the federal government committed 15 cents on behalf of each citizen of Canada to raise a total of \$5.6 million needed to construct **Canada's National Memorial to the Fathers of Confederation** – those visionaries who gathered at Providence House in 1864 to discuss the creation of our country. Covering an entire city block, the Centre stands on Queen's Square, which was once the site of the Charlottetown marketplace. The Centre houses several theatres, a National Art Gallery, a restaurant, and a gift shop. Open year-round, it showcases the best in Canadian visual and performing arts; it is the home of Anne of Green Gables – The Musical.